Simple singularities in positive characteristic
Simple singularities (also called ADE because the different types \(A_ k\), \(D_ k\) and \(E_ 6\), \(E_ 7\), \(E_ 8\) in which they are classified) appear in a natural way in problems of classification of singularities from different points of view. In dimension 1, simple singularities have been characterized in terms of their resolution procedure by \textit{W. P. Barth}, \textit{C. A. M. Peters} and \textit{A. J. H. M. Van de Ven} [``Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Band 4 (1984; Zbl 0718.14023)] in characteristic 0 and in any characteristic by \textit{K. Kiyek} and \textit{G. Steinke} [Arch. Math. 45, 565-573 (1985; Zbl 0553.14012)] who obtained the normal forms of them. In dimension 2 simple singularities are just the rational double points [see \textit{M. Artin}'s paper in Complex Anal. Algebr. Geom., Collect. Papers dedic. K. Kodaira, 11-22 (1977; Zbl 0358.14008)]. On the other hand in characteristic 0 and arbitrary dimension \textit{V. I. Arnol'd} showed [cf. Funct. Anal. 6(1972), 254-272 (1973); translation from Funkts. Anal. Prilozh. 6, No.4, 3-25 (1972; Zbl 0278.57011)] that they are exactly the hypersurface singularities of finite deformation type (i.e. singularities from which one can obtain, by deformation, only a finite number of nonequivalent singularities). According to previous works of \textit{H. Knörrer} [Invent. Math. 88, 153- 164 (1987; Zbl 0617.14033)] and \textit{R.-O. Buchweitz}, \textit{G.-M. Greuel} and \textit{F.-O. Schreyer} [ibid. 165-182 (1987; Zbl 0617.14034)] it is known that the simple singularities are the hypersurface singularities with finite Cohen-Macaulay type (i.e. singularities for which there exists only a finite number of non isomorphic indecomposable maximal Cohen-Macaulay modules over their local ring). However, the relationship with the point of view of Arnol'd (using deformation theory) remains essentially unknown in arbitrary characteristic. This point constitutes the main result in the paper, more precisely, if \(f\in kx_ 1,...,x_ n\), k being an algebraically closed field of arbitrary characteristic, the authors define f to be simple if and only if f is contact-equivalent with one of the normal forms given in dimension 1 by Kiyek and Steinke, in dimension 2 by Artin and for dimension greater than two by double suspension of curves or surfaces. Then, the main theorem asserts that the following statements are equivalent: (a) f is simple; (b) f is of finite deformation type; and (c) f is of finite Cohen-Macaulay type. - In particular a complete list of the normal forms for simple singularities is given, and, although the calculations in order to obtain the normal form of a given hypersurface are not completely described, a useful list of the main subcases is included. Also the adjacencies between the different types of simple singularities are completely given except for the case of surface singularities in characteristic 2 in which only partial information appears [see also \textit{F. Knop}, Invent. Math. 90, 579-604 (1987; Zbl 0648.14002)]. The characterizations of the singularities \(A_{\infty}, D_{\infty}\) are also obtained by the same methods. The differences to the well known case of characteristic 0 are adequately explained and some useful examples are given in order to make clear the exceptions appearing only in positive characteristic.
- Right simple singularities in positive characteristic
- Recognition of simple singularities in positive characteristic
- Normal forms of hypersurface singularities in positive characteristic
- Einfache Kurvensingularitäten und torsionsfreie Moduln
- Right unimodal and bimodal singularities in positive characteristic
- Cohen-Macaulay modules on hypersurface singularities. I
- Cohen-Macaulay modules on hypersurface singularities. II
- Ein neuer Zusammenhang zwischen einfachen Gruppen und einfachen Singularitäten. (A new connection between simple groups and simple singularities)
- Einfache Kurvensingularitäten in beliebiger Charakteristik
- Einfache Kurvensingularitäten und torsionsfreie Moduln
- Hypersurface Singularities of Finite Cohen-Macaulay Type
- Rational Singularities and Almost Split Sequences
- Rational singularities, with applications to algebraic surfaces and unique factorization
- Reflexive modules on quotient surface singularities.
- Recognition of simple singularities in positive characteristic
- Local rings of finite Cohen-Macaulay type
- On the A-D-E classification of the simple singularities of functions
- Ascent of finite Cohen-Macaulay type
- Computer algebra and algebraic geometry -- achievements and perspectives
- On finite determinacy for matrices of power series
- The Cohen-Macaulay type of Cohen-Macaulay rings
- The second Brauer-Thrall conjecture for isolated singularities of excellent hypersurfaces
- On the structure of Cohen-Macaulay modules over hypersurfaces of countable Cohen-Macaulay representation type
- Periodicity of \(d\)-cluster-tilted algebras.
- Algorithms for group actions in arbitrary characteristic and a problem in singularity theory
- On monotonicity of F-blowup sequences
- Noncommutative resolution, F-blowups and \(D\)-modules
- Finite determinacy of matrices and ideals
- Right simple singularities in positive characteristic
- Hypersurfaces of bounded Cohen-Macaulay type
- Cohen-Macaulay modules over some non-reduced curve singularities
- Pairs of Lie-type and large orbits of group actions on filtered modules: a characteristic-free approach to finite determinacy
- Some examples of simple small singularities
- On the classification of simple singularities in positive characteristic
- Relative singularity categories. I: Auslander resolutions.
- Iversen's formula for the second Chern classes of regular surfaces in any characteristic
- Random hypersurfaces and embedding curves in surfaces over finite fields
- scientific article; zbMATH DE number 4177231 (Why is no real title available?)
- Kummer surfaces for the self-product of the cuspidal rational curve
- Deformation of a singularity of type \(E_{8}\) and Mordell-Weil lattices in characteristic 2
- On Zariski's theorem in positive characteristic
- Invariants of hypersurface singularities in positive characteristic
- CANONICAL SINGULARITIES OF THREE-DIMENSIONAL HYPERSURFACES
- Deformed preprojective algebras of generalized Dynkin type L_n: classification and symmetricity.
- On finiteness of prime cones over simple ADE-singularities of dimension one
- Simple singularities of parametrized plane curves in positive characteristic
- Singularities in positive characteristic: equisingularity, classification, determinacy
- Quartic curves in characteristic 2
- Normal forms of hypersurface singularities in positive characteristic
- Characterizations of Simple Isolated Line Singularities
- Deformed mesh algebras of Dynkin type \(\mathbb{F}_4\)
- Periodicity of self-injective algebras of polynomial growth
- Characterization of hypersurface singularities in positive characteristic
- Simple singularities of reducible curves in characteristicp > 0
- Classification of singularities of cluster algebras of finite type: the case of trivial coefficients
- Simple surface singularities
- Simple Cohen-Macaulay codimension 2 singularities
- On simple groups and simple singularities
- Mixed characteristic hypersurfaces of finite Cohen-Macaulay type.
- Deformations of maximal Cohen-Macaulay modules
- Classification of unimodal parametric plane curve singularities in positive characteristic
- Orbits of the left-right equivalence of maps in arbitrary characteristic
- The splitting lemma in any characteristic
- Classification of simple 0-dimensional isolated complete intersection singularities
- Reflexive subcategories over hypersurfaces of countable Cohen-Macaulay representation type
- Hypersurface singularities in any characteristic
- Zeta functions of certain two-parameter families of K3 surfaces via the Appell functions
- Four characterizations of real rational double points
- Einfache Kurvensingularitäten in beliebiger Charakteristik
- Deformations of rational curves in positive characteristic
- Unirationality of certain supersingular \(K3\) surfaces in characteristic 5
This page was built for publication: Simple singularities in positive characteristic
Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q752098)